# SDR SIMA201118705

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 2,624 hours, 1,620 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Part number: 8221310105
- Part serial: 3PLBC
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3772 THE CREW REPORTED THAT DURING CRUISE AT FLIGHT LEVEL 380 IN SMOOTH AIR RECEIVED AN ELEVATOR SPLIT CAUTION MESSAGE.  THE CREW ELECTED TO DIVERT TO SLC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 DATA CONCENTRATOR UNIT IAW CRJ AMM 34-41-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AICRAFT WAS RETURNED TO SERVICE.
